Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Reason for an early period followed by cramps which lasted soon and an upset stomach?

Hi, I am an 18 year old female ..and I was wondering what is going On. My period is due the 24th I have a very regular cycle. My bleeding Lasts 5 days and starts out very heavy with HORRID cramping and by the 3rd day the Flow gets lighter..I ovulated on the 10th and had sex on the 7th,9th,10th, 16th, and 17th The 16th i got very very mild cramping and the 17th i had a very very light pink spotting that lasted Only a few hours, in the middle of the night it hot heavier but the cramps continued To be mild unusually, and i had just thought I started ny period a week early But early today my bleeding got very light and then stopped all together And is now spotting but its comes and goes and IS only a few drops I feel this is the end of the bleeding....the cramps have gone and my breasts aren teven Swollen or sore ..which is very unusual do to how close I am to my period next week I just recently also got a very upset stomach literally out of the blueand experienced Diarrhea ..I m not sure what us going on ...
Asked On : Sun, 22 Jul 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor